Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 88, NWS Tulsa, OK

March 12, 2006Creek County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 12, 2006, 6:47 PM CST for Creek County, Tulsa County, Oklahoma. It was in force for 58 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 6:47 PM CST (00:47 UTC)
Expired
Mar 12, 2006, 7:45 PM CST
In force
58 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Creek County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 6:57 PM CSTHAIL 0.75Sand Springs, OK
Mar 12, 7:20 PM CSTHAIL 1.255 E Bristow, OKCOVERING THE GROUND
Mar 12, 7:23 PM CSTHAIL 0.75Sperry, OK
Mar 12, 7:24 PM CSTHAIL 0.75Kiefer, OK
Mar 12, 7:28 PM CSTHAIL 1.53 N Sapulpa, OK
Mar 12, 7:28 PM CSTHAIL 1.5Sapulpa, OK
Mar 12, 7:33 PM CSTHAIL 0.75Tulsa, OK68TH AND RIVERSIDE DRIVE
Mar 12, 7:36 PM CSTHAIL 1Tulsa, OK29TH AND PEORIA
Mar 12, 7:37 PM CSTHAIL 13 W Tulsa, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 12:46 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3604 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 130047
SVRTSA
OKC037-143-130145-
/O.NEW.KTSA.SV.W.0088.060313T0047Z-060313T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
647 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CREEK COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 745 PM CST

* AT 643 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH.  THIS STORM WAS LOCATED 4 MILES WEST OF KELLYVILLE...
  MOVING NORTHEAST AT 50 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KIEFER...
  SAPULPA...GLENPOOL...JENKS...SAND SPRINGS...TULSA...SPERRY AND
  SKIATOOK.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3573 9660 3617 9621 3618 9601 3640 9600
      3623 9583 3617 9583 3616 9577 3610 9578
      3586 9602 3586 9619 3569 9619 3565 9622
      3567 9662 3567 9662

$$
2 follow-up statements
000 
WWUS54 KTSA 130100
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CST SUN MAR 12 2006

OKC037-143-130145-
/O.CON.KTSA.SV.W.0088.000000T0000Z-060313T0145Z/
TULSA OK-CREEK OK-
700 PM CST SUN MAR 12 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM CST FOR CREEK
AND TULSA COUNTIES...

AT 656 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS
TO 60 MPH.  THIS STORM WAS LOCATED 5 MILES NORTHWEST OF SAPULPA...
MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JENKS...SAND
SPRINGS...GRAY...TULSA...SPERRY...OWASSO AND COLLINSVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3573 9660 3617 9621 3618 9601 3640 9600
      3643 9581 3617 9583 3616 9577 3610 9578
      3586 9602 3586 9619 3569 9619 3565 9622
      3567 9662 3567 9662

$$
000 
WWUS54 KTSA 130123
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CST SUN MAR 12 2006

OKC037-143-130145-
/O.CON.KTSA.SV.W.0088.000000T0000Z-060313T0145Z/
TULSA OK-CREEK OK-
722 PM CST SUN MAR 12 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM CST FOR CREEK
AND TULSA COUNTIES...

AT 717 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS
TO 60 MPH.  THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF SPERRY...
MOVING NORTHEAST AT 50 MPH.

A SECOND STORM WAS APPROACHING SAPULPA AND WILL MOVE TOWARD THE 
DOWNTOWN TULSA AREA.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...COLLINSVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3579 9640 3617 9621 3618 9601 3640 9600
      3643 9581 3617 9583 3616 9577 3610 9578
      3586 9602 3586 9619 3569 9619 3565 9622
      3567 9644

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 5:37 PM CST, 1 hour 10 minutes earlier.

Area forecast discussion, Mar 12, 5:37 PM CST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
537 PM CST SUN MAR 12 2006

.MESOSCALE UPDATE...
AT 23Z THE CAP INDEX HAD LOWERED ALONG THE ENTIRE LENGTH OF THE
OKLAHOMA PORTION OF THE DRY LINE AND CONVECTIVE TOWERS ARE
INCREASING FROM CREEK COUNTY NORTHEAST TO NORTH OF COPAN.
THESE CELLS ARE JUST FOWARD OF THE EFFECTIVE DRY LINE AND
AND LIKELY LACKING A LOW-LEVEL FLOW/CONVERGENCE ENVIRONMENT AND
ARE NOT YET EXPLODING...HOWEVER THERE IS A SURGE ON THE PARIMARY
DRYLINE PUNCHING ACROSS PAYNE AND LINCOLN COUNTIES AND WILL
BEGIN TO INTERACT WITH THE CELLS AND PROVIDE THE SUSTAINED LOW-LEVEL
FLOW ENVIRONMENT TO COMPLETE THE PROCESS OF FULL INITIATION.

THE ISTABILITY AND LOW-LEVEL SHEAR AXES REMAIN JUXTAPSOED FROM
THE MIAMI AREA BACK INTO OKMULGEE...THE WILL LIKELY BE THE ZONE
FOR BEST TORNADO POTENTIAL...ESPECIALLY GIVEN THE SLIGHTLY HIGHER
DEW POINTS AND RESULTING LOWER LCLS.

CONDITONS CONTINUE TO POINT TOWARD A SIGNIFCANT SUPERCELL EVENT ACROSS
THE AREA THIS EVENING.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072.

AR...NONE.
&&
Hazardous weather outlook, Mar 12, 12:05 PM CST, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1205 PM CST SUN MAR 12 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1205 PM CST SUN MAR 12 2006

...A SEVERE WEATHER OUTBREAK IS EXPECTED THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS.

FIRE WEATHER DANGER.
	RISK...SIGNIFICANT...SPREADINDEX=64.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE THIS MORNING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
A DRY LINE WAS LOCATED FROM EASTERN KANSAS INTO CENTRAL OKLAHOMA.
STRONG THUNDERSTORMS WERE ALREADY DEVELOPING ALONG THE BOUNDARY
EARLY THIS AFTERNOON. WITH CAPES ON THE ORDER OF 2500 J/KG AND
HELICITIES IN THE RANGE OF 200 M2/S2...SUPERCELLS WITH THE POTENTIAL
TO PRODUCE LARGE HAIL AND TORNADOES ARE EXPECTED TO MOVE ACROSS MUCH
OF THE AREA THIS AFTERNOON AND THIS EVENING.  ONCE STORMS
DEVELOP...THEY WILL RACE TO THE NORTHEAST AT 40 TO 50 MILES AN HOUR.

GIVEN THE WARM TEMPERATURES...STRONG SOUTH WINDS AND DRY
VEGETATION FIRE WEATHER WILL ALSO BE A CONCERN TODAY. THE MOST
DANGEROUS AREA FOR FIRES WILL BE NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COLD FRONT WILL HAVE PASSED THROUGH THE AREA BY MONDAY MORNING.
HIGH PRESSURE WILL PUSH INTO THE AREA AND REMAIN AT LEAST THROUGH
THE MIDDLE OF THE UPCOMING WEEK. FIRE WEATHER WILL REMAIN A
CONCERN WITH THE MOST LIKELY BAD DAY BEING MONDAY WITH THE NORTH
WINDS AND LOWER HUMIDITIES FOUND BEHIND THE FRONT.

THUNDERSTORMS RETURN TO THE FORECAST DUE TO RETURN FLOW OF WARM
AND MOIST AIR. THE THUNDERSTORMS ENTER THE FORECAST AGAIN NEXT
WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 12, 3:00 PM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
300 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             BUSCH                   36.46N 93.83W
03/11/2006  E1.75 INCH       CARROLL            AR   TRAINED SPOTTER

&&

NMK
Special weather statement, Mar 12, 6:14 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CST SUN MAR 12 2006

OKZ055-056-130100-
NOWATA OK-WASHINGTON OK-
614 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     WASHINGTON AND NOWATA

AT 614 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF BARTLESVILLE...MOVING NORTHEAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LENAPAH...
WANN...BARTLESVILLE...DEWEY AND COPAN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 12, 6:22 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CST SUN MAR 12 2006

OKZ054-130045-
OSAGE OK-
622 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CST
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     OSAGE

AT 622 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
SOUTHWEST OF AVANT...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...AVANT AND WOLCO.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
Special weather statement, Mar 12, 6:35 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 PM CST SUN MAR 12 2006

OKZ065-130130-
OKFUSKEE OK-
635 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CST
FOR THE FOLLOWING COUNTY:

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 635 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19
MILES SOUTHWEST OF PADEN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PADEN...BOLEY...MASON
AND WELTY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 6:24 PM CSTSevere Thunderstorm WarningTSANowata, Washington36 min
Mar 12, 6:39 PM CSTSevere Thunderstorm WarningTSAOkfuskee51 min
Mar 12, 6:55 PM CSTSevere Thunderstorm WarningTSANowata, Washington50 min
Mar 12, 6:56 PM CSTSevere Thunderstorm WarningTSAOsage49 min
Mar 12, 7:06 PM CSTTornado WarningTSANowata24 min
Mar 12, 7:15 PM CSTSevere Thunderstorm WarningTSARogers60 min
Mar 12, 7:16 PM CSTSevere Thunderstorm WarningTSAOkmulgee59 min
Mar 12, 7:24 PM CSTTornado WarningTSANowata36 min
Mar 12, 7:35 PM CSTSevere Thunderstorm WarningTSAWagoner70 min
Mar 12, 7:39 PM CSTSevere Thunderstorm WarningTSATulsa35 min
Mar 12, 7:41 PM CSTSevere Thunderstorm WarningTSACreek12 min
Mar 12, 7:46 PM CSTSevere Thunderstorm WarningTSACraig59 min
Mar 12, 7:57 PM CSTSevere Thunderstorm WarningTSAMayes63 min
Mar 12, 8:07 PM CSTSevere Thunderstorm WarningTSARogers53 min
Mar 12, 8:21 PM CSTTornado WarningTSAWagoner44 min
Mar 12, 8:21 PM CSTTornado WarningTSACraig, Mayes24 min
Mar 12, 8:27 PM CSTTornado WarningTSARogers22 min
Mar 12, 8:33 PM CSTSevere Thunderstorm WarningTSAOttawa57 min
Mar 12, 8:40 PM CSTTornado WarningTSADelaware50 min
Mar 12, 8:41 PM CSTTornado WarningTSACraig14 min
Mar 12, 8:41 PM CSTTornado WarningTSAMayes49 min
Mar 12, 8:46 PM CSTTornado WarningTSACherokee59 min
Mar 12, 8:59 PM CSTTornado WarningTSAOttawa22 min
Mar 12, 9:15 PM CSTTornado WarningTSAAdair29 min
Mar 12, 9:22 PM CSTTornado WarningTSADelaware33 min
Mar 12, 10:32 PM CSTSevere Thunderstorm WarningTSACraig, Nowata44 min
Mar 12, 10:50 PM CSTSevere Thunderstorm WarningTSAOttawa39 min
Mar 12, 11:04 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers56 min
Mar 12, 11:26 PM CSTSevere Thunderstorm WarningTSACraig34 min
Mar 12, 11:31 PM CSTSevere Thunderstorm WarningTSADelaware, Ottawa59 min
Mar 12, 11:57 PM CSTSevere Thunderstorm WarningTSAAdair63 min
Mar 13, 12:21 AM CSTSevere Thunderstorm WarningTSAHaskell54 min
Mar 13, 12:23 AM CSTSevere Thunderstorm WarningTSAMuskogee16 min
Mar 13, 12:34 AM CSTSevere Thunderstorm WarningTSASequoyah71 min
Mar 13, 12:51 AM CSTSevere Thunderstorm WarningTSAAdair27 min
Mar 13, 12:54 AM CSTSevere Thunderstorm WarningTSALeFlore81 min
Mar 13, 12:58 AM CSTSevere Thunderstorm WarningTSAPushmataha77 min
Mar 13, 2:13 AM CSTSevere Thunderstorm WarningTSALeFlore31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.